Szegedi Akadémiai-díjasok. Az algebrai iskola

Szegedi Akadémiai-díjasok. Az algebrai iskola. Délmagyarország, (84) 128. p. 1. (1994)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01994/00129/dm_1994_128_001.pdf
Date: 1994. June 03.
Journal title: Délmagyarország
Volume: 84
Number: 128
Page Range: p. 1
Language: Hungarian
Uncontrolled Keywords: Kitüntetés, Csákány Béla, Czédli Gábor, Szabó László, Szendrey Ágnes
Date Deposited: 2019. Oct. 09. 14:02
Last Modified: 2019. Oct. 09. 14:02
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/79227

Actions (login required)

View Item View Item